# SDR AALA20020422

- Difficulty date: March 15, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SCRATCH AT STATION 427 BETWEEN LONGERON 20-21R, JUST AFT OF DOOR.  UPGRADED EXISTING CLASS III INTERIOR REPAIR TO CLASS I PERMANENT REPAIR DOUBLER REF SRM 53-04 FIG 12B VIEW D.  (M)
